# SDR ASAA2013022694007

- Difficulty date: February 26, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 18,955 hours, 5,958 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: 5736
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 39,864 hours, 24,353 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE, NO START VALVE OPEN LIGHT INDICATION ON ENGINE START ALL OTHER INDICATION NORMAL.  REPLACED ENGINE NR 2 START VALVE REF AMM 80-11-03, PB401, OPSE. CHECKED GOOD VERIFIED ETOPS, PN 3289630-2, USED ALTERNATE DEACTIVATION IAW MPM 05-07-01 TABLE3, ITEM 1, SEAMC PAT NOTIFIED THIS CORRECTIVE ACTION CLEARS MEL 80-1C.
